De Morgan Algebras with a Quasi-Stone Operator

Studia Logica 103 (1):75-90 (2015)
We investigate the class of those algebras in which is a de Morgan algebra, is a quasi-Stone algebra, and the operations \ and \ are linked by the identity x**º = x*º*. We show that such an algebra is subdirectly irreducible if and only if its congruence lattice is either a 2-element chain or a 3-element chain. In particular, there are precisely eight non-isomorphic subdirectly irreducible Stone de Morgan algebras
Keywords De Morgan algebra  Quasi-Stone algebra  QSM-algebra  Subdirectly irreducible
Categories (categorize this paper)
DOI 10.1007/s11225-013-9538-8
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,086
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Classical Modal De Morgan Algebras.Sergio A. Celani - 2011 - Studia Logica 98 (1-2):251-266.
Quasi‐Stone Algebras.Nalinaxi H. Sankappanavar & Hanamantagouda P. Sankappanavar - 1993 - Mathematical Logic Quarterly 39 (1):255-268.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles


Added to PP index

Total views
20 ( #333,475 of 2,313,333 )

Recent downloads (6 months)
3 ( #269,139 of 2,313,333 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature